I have abused percot for a year or so( with and with out acetanepfrine? )...but a few months ago switched to with out acet...i know i went over the 4000mg per day...maybe 6000 a day but not evryday maybe half of the month....anyway i took 15 or so of the 5mg/hcl and after a few days my stomach bloated up( felt like a football in there)...after a week i went to the ER...i didnt tell them about the abuse...all blood work and ultrasound came back normal....after another month or so i went to my gp and i told him about the abuse but past abuse not that i think it caused this(very stupid i know but i was ashamed) did more blood tests and everything came back ok, he also palpated my abdomen and said it felt normal...now i still have a little discomfort the size of a marble but nothing compared to before..he is running more blood tests(hep) and wants me to do some gallbladder test....i told him of my concern about fibrosis and he is running a anti smooth tissue blood test. what should i do? is this drug induced hepatitis? i know i have been very stupid but want to make things right for myself and my family
The symptom of abdominal bloating is suggestive of gastritis, ulcer or reflux rather than hepatitis.
1. Excess acetaminophen can cause gastritis and may have caused the bloated sensation.
2. It can also be secondary to the colonic dysmotility which can be a side effect of Oxycodone. Usually such people will also have some constipation.
3. Apart from these Gall bladder dysmotility can also cause some post prandial abdominal discomfort and is worth investigating for.
Liver injury (hepatitis) secondary to paracetamol is usually seen in people with pre-existing liver disease or in alcoholics. It is usually clinically apparent with jaundice and elevated liver enzymes.
Hope that this information helps and hope that you will get better soon.
Thank you for using MedHelp's "Ask an Expert" Service, where we feature some of world's renowned medical experts in their fields. Millions have benefitted from our service to get personalized advice for them and for their loved ones.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.